# SDR SIMA20160702004

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 13,938 hours, 9,570 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

WHEN RETRACTING SPOILERS DURING APPROACH, RECEIVED OTBD SPOILERONS AND OTBD FLT SPOILERS CAUTION MSG.  C/W QRH CHECKLIST.  INTERROGATED MDC, FOUND LT OTBD MFS PCU, PCU JAM MESSAGE.  PERFORMED SPOST1 REST.  PERFORMED OPS CK IAW ETN CR-27-093.  OPS CK GOOD.
